MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC GASTROSTOMY (G) FEEDING TUBES; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC GASTROSTOMY (G) FEEDING TUBES; DH EF BALLOON TUBES PRODUCTS
Model Number 8110-14LV
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported ¿gastrostomy tube inserted on (b)(6) 2026.On (b)(6) 2026, dislocation due to tear in the balloon.¿ the device had been in use for 2 days when the balloon failure occurred, resulting in tube dislodgement.The patient experienced pain and required replacement of the gastrostomy tube, including an additional endoscopic procedure under intubation anesthesia.Intravenous antibiotics were administered.The patient¿s condition was reported as stable.
 
Additional Manufacturer Narrative
The device history record for lot 30362868 was reviewed and the product was produced according to product specifications.No sample was returned for evaluation; therefore, the reported balloon failure could not be confirmed or replicated, and no definitive cause was identified.All information reasonably known as of 06 apr 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MIC GASTROSTOMY (G) FEEDING TUBES
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key24802368
Report Number9611594-2026-00176
Device Sequence Number21503403
Product Code KNT
UDI-Device Identifier00350770445601
UDI-Public(01)00350770445601(240)120001502(11)250423(17)280422(10)30362868
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K842076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8110-14LV
Device Catalogue Number8110-14LV
Device Lot Number30362868
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale
Patient Weight56 KG